# SDR CALA2025032703251

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 79,061 hours, 29,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54014
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL AT RBL 10 AND FROM STA 312 TO 328 HAS CORROSION AT THE AFT FASTENER HOLE. DOT 82-019. REF AAR N/R 9942607 REMOVED AND REPLACED PANEL BREAK AT FWD WET AREA RBL10 STA 312 TO STA 328 IN REF. B 737-8 SRM 51-40-02-0G-0.  REMOVED AND REPLACED PANEL BREAK AT FWD WET AREA RBL10 STA 312 TO STA 328 IN REF. B 737-8 SRM 51-40-02-0G-0.
